# SDR SWAA2019010427897

- Difficulty date: December 19, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 35,616 hours, 17,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5212
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EEPLS STRIP DAMAGED.  R&R EEPLS STRIP PER MM.
